# SDR QXEA0001255

- Difficulty date: May 12, 2000
- Submitted: May 15, 2000
- Operation: Air carrier
- Aircraft: N482US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11231
- Aircraft time: 30,100 hours, 37,392 cycles
- System (JASC): 2430 · DC Generating System
- Part: Transformer
- Condition: Failed
- Location: E/E Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA- FLIGHT ATTENDANT REPORTED ELECTRIC SMELL.  SELECT DC ESSENTIAL TRANSFORMER RECTIFIER UNIT AND FOUND DC VOLTS OFF SCALE, INDICATOR SHORT.  PULLED ESSENTIAL TRANSFORMER RECTIFIER UNIT CIRCUIT BREAKER.  NO MORE ELECTRIC SMELL TILL SHORT FINAL, MORE SMELL.  INSPECTED TRANSFORMER RECTIFIER UNIT 1, TRANSFORMER RECTIFIER 2 AND ESSENTIAL TRANSFORMER RECTIFIER.  NO DEFECTS OR SIGNS OF SMOKING NOTED.  PERFORMED TRANSFORMER RECTIFIER UNIT TEST.  ALL TRANSFORMER RECTIFIER UNITS OPERATIONAL CHECK GOOD.  NO PARTS REPLACED.
